# SDR UPS08851734

- Difficulty date: February 21, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Part number: 56562267
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RUDDER L ANGLE CRACKED, JUST ABOVE LOWER HINGE CUT-OUT AT BALANCE WEIGHT.  REPAIRED CRACKED L ANGLE BY FABRICATION AND INSTALLATION PER DWG 56562 26, SRM 51-3-0 AND SRM 51-1-21.
